# SDR CA110516013

- Difficulty date: May 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Control System
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

POWER ROLL BACK/IFSD DURING CLIMB, THE LT ENGINE NG ROLLED BACK TO 73 PERCENT WITH ASSOCIATED DECREASE IN FUEL FLOW.  POWER LEVER ADVANCE HAD NO EFFECT AND THE ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE. THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE WAS MADE.  THE PROBLEM WAS TRACED BACK TO A CONTROL RIGGING ISSUE.
